Greenberg algebras and ramified Witt vectors
Journal de Théorie des Nombres de Bordeaux, Tome 32 (2020) no. 3, pp. 901-921.

Soit 𝒪 un anneau complet pour une valuation discrète, de caractéristique mixte et de corps résiduel fini κ. Dans cet article, on présente l’étude d’un morphisme naturel r: 𝒪 𝕎 𝒪,κ entre l’algèbre de Greenberg de 𝒪 et la fibre spéciale du schéma des vecteurs de Witt ramifiés sur 𝒪. Ce morphisme est un homéomorphisme universel avec un noyau pro-infinitésimal qui, dans certains cas, peut être décrit explicitement.

Let 𝒪 be a complete discrete valuation ring of mixed characteristic and with finite residue field κ. We study a natural morphism r: 𝒪 𝕎 𝒪,κ between the Greenberg algebra of 𝒪 and the special fiber of the scheme of ramified Witt vectors over 𝒪. It is a universal homeomorphism with pro-infinitesimal kernel that can be explicitly described in some cases.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1147
Classification : 13F35,  14L15
Mots clés : Greenberg algebra, ramified Witt vectors
@article{JTNB_2020__32_3_901_0,
     author = {Alessandra Bertapelle and Maurizio Candilera},
     title = {Greenberg algebras and ramified {Witt} vectors},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {901--921},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {32},
     number = {3},
     year = {2020},
     doi = {10.5802/jtnb.1147},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1147/}
}
Alessandra Bertapelle; Maurizio Candilera. Greenberg algebras and ramified Witt vectors. Journal de Théorie des Nombres de Bordeaux, Tome 32 (2020) no. 3, pp. 901-921. doi : 10.5802/jtnb.1147. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1147/

[1] Tobias Ahsendorf; Chuangxun Cheng; Thomas Zink 𝒪-displays and π-divisible formal 𝒪-modules, J. Algebra, Volume 457 (2016), pp. 129-193 | Article | MR 3490080 | Zbl 1390.14138

[2] Alessandra Bertapelle; Cristian González-Avilés The Greenberg functor revisited, Eur. J. Math., Volume 4 (2018) no. 4, pp. 1340-1389 | Article | MR 3866700 | Zbl 1446.11123

[3] Alessandra Bertapelle; Cristian González-Avilés On the perfection of schemes, Expo. Math., Volume 36 (2018) no. 2, pp. 197-220 | Article | MR 3810441 | Zbl 1427.14004

[4] James Borger The basic geometry of Witt vectors, I: The affine case, Algebra Number Theory, Volume 5 (2011) no. 2, pp. 231-285 | Article | MR 2833791 | Zbl 1276.13018

[5] Michel Demazure; Pierre Gabriel Groupes algébriques. Tome I: Géométrie algébrique, généralités, groupes commutatifs, Masson; North-Holland, 1970 | Zbl 0203.23401

[6] Vladimir G. Drinfeld Coverings of p-adic symmetric domains, Funkts. Anal. Prilozh., Volume 10 (1976) no. 2, pp. 29-40 | MR 422290

[7] Laurent Fargues; Jean-Marc Fontaine Courbes et fibrés vectoriels en théorie de Hodge p-adique, Astérisque, 406, Société Mathématique de France, 2018 | Zbl 07005651

[8] Marvin J. Greenberg Schemata over local rings, Ann. Math., Volume 73 (1961), pp. 624-648 | Article | MR 126449 | Zbl 0115.39004

[9] Michiel Hazewinkel Twisted Lubin-Tate Formal Group Laws, Ramified Witt Vectors and (Ramified) Artin-Hasse Exponentials, Trans. Am. Math. Soc., Volume 259 (1980), pp. 47-63 | Article | MR 561822 | Zbl 0437.13014

[10] Joseph Lipman The Picard group of a scheme over an Artin ring, Publ. Math., Inst. Hautes Étud. Sci., Volume 46 (1976), pp. 15-86 | Article | Numdam | MR 491737 | Zbl 0436.14012

[11] Peter Schneider Galois representations and (ϕ,Γ)-modules, Cambridge Studies in Advanced Mathematics, 164, Cambridge University Press, 2017 | MR 3702016 | Zbl 1383.11001